Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015 (2015), Article ID 896816, 11 pages
http://dx.doi.org/10.1155/2015/896816
Research Article

A Delay Almost Periodic Competitive System in Discrete Time

Department of Mathematics, Hubei University for Nationalities, Enshi, Hubei 445000, China

Received 12 July 2014; Accepted 17 October 2014

Academic Editor: Ryusuke Kon

Copyright © 2015 Ronghua Tan and Lvli Liao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ronghua Tan and Lvli Liao, “A Delay Almost Periodic Competitive System in Discrete Time,” Discrete Dynamics in Nature and Society, vol. 2015, Article ID 896816, 11 pages, 2015. doi:10.1155/2015/896816